Journal of Prime Research in Mathematics

Journal of Prime Research in Mathematics (JPRM) ISSN: 1817-3462 (Online) 1818-5495 (Print) is an HEC recognized, Scopus indexed, open access journal which provides a plate forum to the international community all over the world to publish their work in mathematical sciences. JPRM is very much focused on timely processed publications keeping in view the high frequency of upcoming new ideas and make those new ideas readily available to our readers from all over the world for free of cost. Starting from 2020, we publish one Volume each year containing two issues in June and December. The accepted papers will be published online immediate in the running issue. All issues will be gathered in one volume which will be published in December of every year.

Latest Published Articles

Stability estimate for the multidimensional elliptic obstacle problem with respect to the obstacle function

JPRM-Vol. 1 (2012), Issue 1, pp. 12 – 21 Open Access Full-Text PDF
Naveed Ahmad, Malkhaz Shashiashvili
Abstract: The stability estimate of the energy integral established by Danelia, Dochviri and Shashiashvili [1] for the solution of the multidimensional obstacle problem in case of the Laplace operator is generalized to the case of arbitrary linear second order self-adjoint elliptic operator. This estimate asserts that if two obstacle functions are close in the \(L^{∞}\)-norm, then the gradients of the solutions of the corresponding obstacle problem are close in the weighted \(L^{2}\) -norm.
Read Full Article

Some more remarks on grothendieck-lidskii trace formulas

JPRM-Vol. 1 (2012), Issue 1, pp. 05 – 11 Open Access Full-Text PDF
Oleg Reinov
Abstract: Let \(r ∈ (0, 1]\), \(1 ≤ p ≤ 2\), \(u ∈ X^∗⊗X\) and \(u\) admits a representation \(u=\sum_{i}\lambda_{i}x_{i}^{‘}⊗ x_{i}\) with \((λ_i) ∈ l_r\) bounded and \((x_{i} ∈ l^{w}_{p’} (X)\). If \(1/r + 1/2 − 1/p = 1\) then the system \(\mu_{k}\) of all eigenvalues of the corresponding operator \(\widetilde{u}\) (written according to their algebraic multiplicities) is absolutely summable and trace \(u=\sum_{k}\mu_{k}\). One of the main aim of these notes is not only to give a proof of the theorem but also to show that it could be obtained by A. Grothendieck in 1955.
Read Full Article

Flow of an Oldroyd-B fluid over an infinite plate subject to a time-dependent shear stress

JPRM-Vol. 1 (2011), Issue 1, pp. 52 – 62 Open Access Full-Text PDF
Nazish Shahid, Mehwish Rana, M. A. Imran
Abstract: The velocity field and the shear stress corresponding to the unsteady flow of an Oldroyd-B fluid due to an infinite flat plate, subject to a time-dependent shear stress, are established in integral form using the Fourier cosine transform. Similar solutions for Maxwell, Second grade and Newtonian fluids are recovered as limiting cases of general solutions. These solutions satisfy both the governing equations and all imposed initial and boundary conditions. Finally, a comparison between the four models as well as the influence of the pertinent parameters on the fluid motion is underlined by graphical illustrations.
Read Full Article

Shape preserving constrained data visualization using rational functions

JPRM-Vol. 1 (2011), Issue 1, pp. 35 – 51 Open Access Full-Text PDF
Tahira S. Shaikh, Muhammad Sarfraz, Malik Zawwar Hussain
Abstract: This work has been contributed on the visualization of curves and surfaces for constrained data. A rational cubic function, with free shape parameters in its description, has been introduced and used. This function has been constrained to visualize the preservation of shape of the data by imposing constraints on free parameters. The rational cubic curve case has also been extended to a rational bi-cubic partially blended surface to visualize the shape preserving surface to constrained data.
Read Full Article

Volume 17 (2021)

Volume 16 (2020)

Volume 15 (2019)

Volume 14 (2018)

Volume 13 (2017)

Volume 12 (2016)

Volume 11 (2015)

Volume 10 (2014)

Volume 09 (2013)

Volume 08 (2012)

Volume 07 (2011)

Volume 06 (2010)

Volume 05 (2009)

Volume 04 (2008)

Volume 03 (2007)

Volume 02 (2006)

Volume 01 (2005)